Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Monopolistic Competition and General Equilibrium

Takashi Negishi
The Review of Economic Studies
Vol. 28, No. 3 (Jun., 1961), pp. 196-201
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2295948
Page Count: 6
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Monopolistic Competition and General Equilibrium
Preview not available

Page Thumbnails

  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201